# SDR AALA20090717DFW01

- Difficulty date: July 17, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 61,344 hours, 32,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND DAMAGED CLAMP ON RIGHT SIDE AIR CYCLE MACHINE.  REPLACED DAMAGED CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
